# SDR YENA2021111100754

- Difficulty date: November 4, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 56,759 hours, 19,992 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION R/H WING, REAR SPAR, UPPER OVERHANG, LOWER SURFACE, NEAR SUPPORT FITTING #4 SPOILER HINGE, BTW. RIBS 15 AND RIB 17. REF HMV FLIGHTSTAR -VQQ W/O 3 N653JB-02-01, NR # 00126 ; (RESOLVED ON W/O: 1121596 TASKCARD: NR-00017 )  REMOVED CORROSION FROM NOTED AREA ON THE R/H WING IAW A320 SRM 51-74-00. REMAINING MATERIAL IS OUT OF LIMITS IAW A320 SRM 57-21-11-283-007. COMPLIED WITH FAS EA 21075, REV IR & JETBLUE EC A21-1199-01. APPROVED BY AIRBUS RDAF 80978291/024/2021, ISSUE A, AS A PERMANENT REPAIR WITH A THRESHOLD OF 11,000 FC/19,000 FH, WHICHEVER COMES FIRST. REF FUR-A320-57-00182
